Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Is nose bleeding common in summer too ?

few days back, my nose was bleeding before i get to bed. The room temp was about 75 F. We turned on AC with 67F, I could sleep after that. And now I started using our humidifier again/. Is nose bleeding common in summer too??
Asked On : Mon, 7 Jun 2010
Answers:  2 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dear rsimhadri

yes nose bleeding is common in summer season because of dry whether. best remedy for you is apply vaseline in nose which prevents your nasal mucosa getting dry.
Answered: Sun, 30 Jan 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi Simhadri,

Nasal bleeding is common during summer and in the dry weather because of the drying of the nasal mucosa. Drink plenty of water to keep your nasal mucosa hydrated and also you can use saline nasal drops 3 drops 3-4 times/day.

Regards
Dr. Naveen Kumar
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor